# SDR 2006UALA00558

- Difficulty date: March 22, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY FRAME WEB IS CRACKED AT 1 EACH STRINGER CUTOUTS BS 663 STR 3L.  REMOVED DAMAGE, MANUFACTURED REPAIR ANGLE FILLERS AND STRINGER SPLICE AND INSTALLED REF SRM 53-00-07.
